AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Commutative Algebra: Syzygies, Multiplicities, and Birational Algebra
Edited by: William J. Heinzer, Craig L. Huneke, and Judith D. Sally

Contemporary Mathematics
1994; 444 pp; softcover
Volume: 159
ISBN-10: 0-8218-5188-8
ISBN-13: 978-0-8218-5188-3
List Price: US$78
Member Price: US$62.40
Order Code: CONM/159
[Add Item]

Request Permissions

This volume contains refereed papers on themes explored at the AMS-IMS-SIAM Summer Research Conference, Commutative Algebra: Syzygies, Multiplicities, and Birational Algebra, held at Mount Holyoke College in 1992. The conference featured a series of one-hour invited lectures on recent advances in commutative algebra and interactions with such areas as algebraic geometry, representation theory, and combinatorics. The major themes of the conference were tight closure Hilbert functions, birational algebra, free resolutions and the homological conjectures, Rees algebras, and local cohomology. With contributions by several leading experts in the field, this volume provides an excellent survey of current research in commutative algebra.


Mathematicians interested in commutative algebra and its applications.

Table of Contents

  • L. L. Avramov and H.-B. Foxby -- Grothendieck's localization problem
  • F. Call and G. Lyubeznik -- A simple proof of Grothendieck's theorem on the parafactoriality of local rings
  • H. Charalambous and E. G. Evans, Jr. -- Resolutions with a given Hilbert function
  • S. D. Cutkosky -- Complete ideals in algebra and geometry
  • J. Elias, A. V. Geramita, and G. Valla -- On the Cohen-Macaulay type of perfect ideals
  • S. Goto and Y. Nakamura -- On the Gorensteinness of graded rings associated to ideals of analytic deviation one
  • W. J. Heinzer, D. Lantz, and S. M. Wiegand -- Prime ideals in birational extensions of polynomial rings
  • J. Herzog -- On the index of a homogeneous Gorenstein ring
  • M. Hochster -- Solid closure
  • M. Hochster -- Tight closure in equal characteristic, big Cohen-Macaulay algebras, and solid closure
  • M. Hochster and C. Huneke -- Indecomposable canonical modules and connectedness
  • K. Kirby and D. Rees -- Multiplicities in graded rings I: The general theory
  • A. R. Kustin -- Pfaffian identities, with applications to free resolutions, DG -algebras, and algebras with straightening law
  • J. Lipman -- Proximity inequalities for complete ideals in two-dimensional regular local rings
  • U. Nagel and P. Schenzel -- Cohomological annihilators and Castelnuovo-Mumford regularity
  • K. N. Raghavan -- Local-global principle for annihilation of local cohomology
  • P. C. Roberts -- Multiplicities and Chern classes
  • P. C. Roberts -- A computation of local cohomology
  • H. Srinivasan -- Algebra structures for graded free resolutions
  • I. Swanson -- Primary decompositions of powers of ideals
  • B. Ulrich -- Artin-Nagata properties and reductions of ideals
  • W. V. Vasconcelos -- Hilbert functions, analytic spread, and Koszul homology
  • K.-I. Watanabe -- Infinite cyclic covers of strongly \(F\)-regular rings
  • R. Wiegand -- Torsion in Picard groups of affine rings
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia